Del Pezzo surfaces of degree 1 and Jacobians

Research output: Contribution to journalArticlepeer-review

7 Scopus citations

Abstract

We construct absolutely simple jacobians of nonhyperelliptic genus 4 curves, using Del Pezzo surfaces of degree 1.

Original languageEnglish (US)
Pages (from-to)407-435
Number of pages29
JournalMathematische Annalen
Volume340
Issue number2
DOIs
StatePublished - Feb 2008

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Del Pezzo surfaces of degree 1 and Jacobians'. Together they form a unique fingerprint.

Cite this